# SDR DALA2024062106308

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 757-797 S27lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0403864) CORROSION ON INTERNAL PRODUCTION DOUBLER BS 757 AND BS 797 BTW STRINGER 27LH-27RH AT AFT CARGO COMPARTMENT. INTERNAL PRODUCTION DOUBLER BS 757 AND BS 797 BTW STRINGER 27LH-27RH AT AFT CARGO COMPARTMENT WERE REPAIRED PER ER/A 618489-14 REV. ORIGINAL .
